RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2008, Volume 83, Issue 2, Pages 316–320 (Mi mz4423)  

This article is cited in 4 scientific papers (total in 4 papers)

Brief Communications

On Interior Estimates of the Sobolev Norms of Solutions of Elliptic Equations

S. V. Shaposhnikov

M. V. Lomonosov Moscow State University

Keywords: elliptic equation, Sobolev norm, Young's inequality, Hölder's inequality, Sobolev embedding theorem, Sobolev space

DOI: https://doi.org/10.4213/mzm4423

Full text: PDF file (326 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2008, 83:2, 285–289

Bibliographic databases:

Received: 14.06.2007

Citation: S. V. Shaposhnikov, “On Interior Estimates of the Sobolev Norms of Solutions of Elliptic Equations”, Mat. Zametki, 83:2 (2008), 316–320; Math. Notes, 83:2 (2008), 285–289

Citation in format AMSBIB
\Bibitem{Sha08}
\by S.~V.~Shaposhnikov
\paper On Interior Estimates of the Sobolev Norms of Solutions of Elliptic Equations
\jour Mat. Zametki
\yr 2008
\vol 83
\issue 2
\pages 316--320
\mathnet{http://mi.mathnet.ru/mz4423}
\crossref{https://doi.org/10.4213/mzm4423}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2431591}
\zmath{https://zbmath.org/?q=an:1156.35017}
\transl
\jour Math. Notes
\yr 2008
\vol 83
\issue 2
\pages 285--289
\crossref{https://doi.org/10.1134/S0001434608010318}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000254056300030}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-48849089843}


Linking options:
  • http://mi.mathnet.ru/eng/mz4423
  • https://doi.org/10.4213/mzm4423
  • http://mi.mathnet.ru/eng/mz/v83/i2/p316

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Bogachev, N. V. Krylov, M. Röckner, “Elliptic and parabolic equations for measures”, Russian Math. Surveys, 64:6 (2009), 973–1078  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    2. Bogachev V.I., Roeckner M., Shaposhnikov S.V., “On Existence of Lyapunov Functions For a Stationary Kolmogorov Equation With a Probability Solution”, Dokl. Math., 90:1 (2014), 424–428  crossref  mathscinet  zmath  isi  scopus
    3. Puhalskii A.A., “On large deviations of coupled diffusions with time scale separation”, Ann. Probab., 44:4 (2016), 3111–3186  crossref  mathscinet  zmath  isi  elib  scopus
    4. Bogachev V.I., Shaposhnikov S.V., Veretennikov A.Yu., “Differentiability of solutions of stationary Fokker–Planck–Kolmogorov equations with respect to a parameter”, Discret. Contin. Dyn. Syst., 36:7 (2016), 3519–3543  crossref  mathscinet  zmath  isi  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:319
    Full text:122
    References:26
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020